# SDR VNAA20231014023

- Difficulty date: October 17, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 28,876 hours, 22,491 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC670100459
- Condition: Chafed
- Location: Zone 500
- Part time: 28,845 hours, 22,491 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING, LOWER WING SKIN IS CHAFED JUST FORWARD OF OUTBOARD FLAP, MID HINGE BOX. DAMAGE IS FROM CONTACT WITH HINGE BOX FAIRING.
REPAIRED IAW  EA 23-C7-57-1297 REV IR DATED 09/20/2023.
